# SDR MALA020377

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT TRACK ANGLE FROM STA 339 TO STA 622 HAS LIGHT CORROSION.REMOOVED CORROSION IAW SRM 53-70-60.
